# SDR SWIA202054480

- Difficulty date: November 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED AND "GOUGES" WITH HIGH METAL ON LT SEAT SIDE RAIL "TRACK" THAT SPANS FROM FS 377.50 TO FS 482.50 IN NUMEROUS LOCATIONS.  THIS SECTION OF TRACK HAS EVIDENCE OF PREVIOUS REWORK, MARKED.  C-CHECK RO 12/04/2020.  REPLACED WITH FABRICATED SEAT TRACK ON LT SEAT SIDE RAIL THAT SPANS FROM FS 377.50 TO FS 482.50, IAW CRJ 700 AMM.  TORQUE WRENCH TUC 5658 DUE DATE 31-JUL-21.
